A common random fixed point theorem and Application to Random Integral Equations

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    The aim of this paper is to prove a fixed point theorem of a contraction mappings of a pair of weakly increasing mappings using an altering function in a partially ordered complete separable metric spaces. Our theorem is useful to determine a large of nonlinear problems. We discuss the existence of a common solution to a system of nonlinear random integral equations.

    Keywords: Common random fixed point, Nonlinear integral random equation, Partially ordered metric spaces, Random variable, Weakly increasing.

  • References

    1. M. Abbas and G. Jungck, Common fixed point results for noncommuting map-pings without continuity in cone metric spaces, Journal of Mathematical Analysis and Applications, 341 (2008) 416-420.
    2. J. Achari, On a pair of random generalized nonlinear contractions, Int. J.Math. Math. Sci., 6(3) (1983) 467-475.
    3. Ya. I. Alber, S. Guerre-Delabriere, Principle of weakly contractive maps in Hilbert spaces, Oper. Theory Adv. Appl., 98 (1997) 7-22.
    4. I. Altun and H. Simsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory and Applications, 2010(2010) 1-17. Article ID 621469.
    5. A. Amini-Harandi, H. Emami, A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear Anal., 72 (2010) 2238-2242.
    6. R. F. Arens, A topology for spaces of transformations, Ann. of Math., 47(2)(1946) 480-495.
    7. K. Balachandran and J. H. Kim, Existence of solutions of nonlinear stochastic Volterra Fredholm integral equations of mixed type, International Journal of Mathematics and Mathematical sciences, 2010 1-16. Artical ID 603819, doi:10.1155/2010/603819.
    8. I. Beg, Random fixed points of random operators satisfying semicontractivity conditions, Math. Japan., 46 (1997) 151-155.
    9. I. Beg, Approximaton of random fixed points in normed spaces, Nonlinear Anal., 51 (2002) 1363-1372.
    10. I. Beg, Random Coincidence and fixed points for weakly compatible mappings in convex metric spaces, Asian-European Journal of Mathematics, 2 (2009)171-182.
    11. I. Beg, M. Abbas, Common random fixed points of compatible random operators, Int. J. Math. and Mathematical Sciences, 2006 (2006) 1-15.
    12. I. Beg, N. Shahzad, Random fixed point theorems on product spaces, J. Appl. Math. Stochastic Anal., 6 (1993) 95-106.
    13. I. Beg, N. Shahzad, Random fixed point theorems for nonepansive and contractive type random operators on Banach spaces, J. Appl. Math. Stochastic Anal., 7 (1994) 569-580.
    14. A. T. Bharucha-Reid, Random Integral Equations, Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 9 (1972).
    15. A.T. Bharucha-Reid, Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc., 82 (1976) 641-65.
    16. B. S. Choudhury, A common unique fixed point result in metric spaces involving generalized altering distances, Math. Commun., 10 (2005) 105-110.
    17. L. Debnath, P. Mikusinski, Introduction to Hilbert Spaces with Application, Academic Press, Boston (2005).
    18. B. C. Dhage, Condensing mappings and applications to existence theorems for common solution of differential equations, Bull. Korean Math. Soc., 36(3) (1999) 565-578.
    19. P. N. Dutta, B. S. Choudhury, A generalisation of contraction principle in metric spaces, Fixed Point Theory Appl., 2008 (2008) 1-8. Article ID 406368.
    20. O. Hans, Reduzierende zulliallige transformaten, Czechoslovak Math. J., 7 (1957) 154-158.
    21. O. Hans, Random operator equations, Proceedings of the fourth Berkeley Symposium on Math. Statistics and Probability II, PartI, (1961) 85-202.
    22. J. Harjani, k. Sadarangni, Fixed point theorems for weakly contraction mappings in partially ordered sets, Nonlinear Anal., 71 (2009) 3403-3410.
    23. J. Harjani, k. Sadarangni, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Anal., 72 (2010) 1188-1197.
    24. S. Itoh, Random fixed point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl., 67 (1979) 261-273.
    25. MC. Joshi, RK. Bose, Some Topics in Nonlinear Functional Analysis, Wiley, New York, (1984).
    26. M. S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc., 30(1) (1984) 1-9.
    27. A. C. H. Lee and W. J. Padgett, On random nonlinear contraction, Math. Systems Theory, II (1977) 77-84.
    28. A. C. H. Lee and W. J. Padgett, A random nonlinear integral equation in population growth problems, Journal of Integral Equations, 2(1) (1980) 1-9.
    29. A. Mukherjee, Random transformations of Banach spaces, Ph. D. Dissertation, Wayne State University, Detroit, Machigan, (1986).
    30. W. J. Padgett, On a nonlinear stochastic integral equation of the Hammerstein type, Proc. Amer. Math. Soc., 38(1) (1973) 625-631.
    31. W. J. Padgett and C. P. Tsokos, A random Fredholm integral equation, Proceedings of the American Mathematical Society, 33 (1972) 534-542.
    32. B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal.,47(4) (2001) 2683-2693.
    33. M. Saha and D. Dey, Some random fixed point theorems for (? ;L)-weak contractions, Hacettepe Journal of Mathematics and Statistics, 41(6) (2012) 795-812.
    34. A. Spacek, Zufallige gleichungen, Czechoslovak Math. J., 5 (1955) 462-466.
    35. R. Subramaniam, K. Balachandran, and J. K. Kim, Existence of solutions of a stochastic integral equation with an application from the theory of epidemics, Nonlinear Functional Analysis and Applications, 5(1) (2000) 23-29.
    36. D. Szynal and S.Wedrychowicz, On solutions of a stochastic integral equation of the Volterra type with applications for chemotherapy, Journal of Applied Probability, 25(2) (1988) 257-267.
    37. K. K. Tan, X.Z. Yuan, Random fixed-point theorems and approximation in cones, J. Math. Anal. Appl., 185(2) (1994) 378-390.
    38. C. P. Tsokos, On a stochastic integral equation of the Volterra type, Math. Systems Theory 3 (1969) 222-231.
    39. C. P. Tsokos and W. J. Padgett, Random Integral Equations with Applications to Stochastic Sytems, Lecture Notes in Mathematics, Springer, Berlin, Germany, 233 (1971).
    40. C. P. Tsokos andW. J. Padgett, Random Integral Equations with Applications to Life Sciences and Engineering, Academic Press, New York, 1974.
    41. F. Yan, Y. Su and Q. Feng, A new contaction mapping principle in partially ordered metric spaces and applications to ordinary differential equations, Springer Open J., 152 (2012) 1-13.
    42. K. Yosida, Functional Analysis, Springer, Berlin (1965)




Article ID: 1690
DOI: 10.14419/ijamr.v3i1.1690

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.